MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR

AMO MANUFACTURING USA, LLC UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR
Model Number 1MTEC30
Medical Device Problem Codes Break (1069); Crack (1135); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: unknown/information not provided.Section d6a: not applicable as the product is not an implantable device section d6b: not applicable as the product is not an implantable device section e1: initial reporter: telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported by the customer that the non preloaded intraocular lenses(iols) were found damaged inside the cartridges, rendering them unable to be injected and requiring replacement with new lenses.All affected cartridges were identified as belonging to the same lot.It was noted that the damage occurred while the lenses were fully inside the cartridges, with no contact made between the lenses and the patients' eyes, resulting in no adverse effects for the patients.Additional information indicated that a crack in the cartridge had fallen onto the iol after implantation and the tip of the cartridge had been broken.No further information was provided.This report pertained to one of the three cartridges.

Brand Name
UNFOLDER PLATINUM 1 SERIES
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25491904
Report Number3012236936-2026-000177
Device Sequence Number18722707
Product Code KYB
UDI-Device Identifier05050474540323
UDI-Public(01)05050474540323(17)261021(10)CA49488
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K081545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1MTEC30
Device Catalogue Number1MTEC30
Device Lot NumberCA49488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown